big pharma drugs

Is there anyone who can provide testimonials regarding SSRIs or any big pharma drugs that actually hindered/improved their spiritual/magical/energy work?

I'm of the mind that it all comes down to if you actually believe if they do or don't, but I'm looking to hear to see if anyone has seen negative or positive effects in their paranormal abilities or even increases. It seems that people parrot that SSRIs and other drugs that effect brain chemistry work in a negative aspect, but I have yet to see anyone talk about their own experiences. Maybe I just need to lurk moar ¯_(ツ)_/¯.

I got diagnosed with an auto immune disorder/disease last year and my doctor thinks that I have a genetic mark that is linked to this that has caused my sleep disturbances my entire life. I've tried many things over the years but he's basically telling me I gotta take an SSRI if I want to get actual normal sleep, and tbh I'm at a point where I'm going to give it a go even though I'm apprehensive for many reasons. A big reason is that I don't want to lose any of the spiritual/magical growth I've obtained over the last few years, but I'm going to be honest that my body is breaking down pretty bad and if good sleep so my body can actually get rest for once and heal is what is going to have to happen in trade for the gifts that have been awakening, then I guess that's just the card I got in this life cycle.

POSIWID: The Purpose Of A System Is What It Does Shirt $21.68

Black Rifle Cuck Company, Conservative Humor Shirt $21.68

POSIWID: The Purpose Of A System Is What It Does Shirt $21.68

  1. 2 weeks ago
    Anonymous

    Don't do it. It's a chemical lobotomy, and it won't help with your sleep.
    Trust me on this one.

  2. 2 weeks ago
    Anonymous

    you tried weed?

    • 2 weeks ago
      Anonymous

      I used to smoke a lot of weed back in the day and that it definitely helped my sleep. I can say that I stopped for a handful of reasons but this is probably better than giving big pharma more money than they're already getting out of me for my immunotherapy meds, and stunting my body in other ways by putting more chemicals into it.

      Don't do it. It's a chemical lobotomy, and it won't help with your sleep.
      Trust me on this one.

      What would you suggest as an alternative?

      • 2 weeks ago
        Anonymous

        >probably better than giving big pharma more money than they're already getting out of me for my immunotherapy meds, and stunting my body in other ways by putting more chemicals into it.
        sounds like you already dont give a frick about your body, so what do you care if you take sleep aids at this point?

        • 2 weeks ago
          Anonymous

          I do care actually, took me a long time to cave and start meds. Not a whole lot of other alternatives when your body is eating away at your nerves and brain and nothing online really leads you anywhere.

          The immunotherapy medications don't effect the brain, what I'm on limits the amount of a specific white B cell produced in the lymph nodes so my body doesn't attack my nerves. Antidepressants/Antipsychotics alter the way your brain works. Only reason I eventually caved on the immunotherapy medication is because I did research and talked to people regarding it, and I can say it has not effected me spiritually/magically in anyway. Am I more prone to getting sick now? Yes, but it has not changed any of my hormonal levels or the way my mind works.

  3. 2 weeks ago
    Anonymous

    Delta tetra-hydrocannabinoids, anon.

  4. 2 weeks ago
    Anonymous

    The israeli "drugs" come in 2 categories, one group is nephrotoxic (destroys your kidneys) and the other group is hepatotoxic (destroys your liver).
    So the choice is yours, you can choose to die of kidney disease, or you can choose to die of liver disease.

  5. 2 weeks ago
    Anonymous

    Just take melatonin, none of that other shit. Anytime I’ve been on it I cannot feel anything much less anything spiritual. Also a lot of people I’ve known did 180s from being cool creative and spiritual people to mindless libtard drones.

  6. 2 weeks ago
    Anonymous

    Take taurine and maca.
    I took one pill of taurine three hours ago and feeling like a rocket. Combine 4g of maca per day and you will coom like a elephant.

    • 2 weeks ago
      Anonymous

      Appreciate the info anon but idk how this is relevant to my original question lol

      Keep cooming like a dumpster though brother and good luck on your travels

  7. 2 weeks ago
    Anonymous

    Neuroleptics effectively shut down psychic senses. I guess they're made for that.

  8. 2 weeks ago
    Anonymous

    Iodine
    NAC
    Vitamin D + K

  9. 2 weeks ago
    Anonymous

    not reading any of that im just here for the orb boobs

  10. 2 weeks ago
    Anonymous

    > any big pharma drugs that actually hindered/improved their spiritual/magical/energy work?
    I spent years taking Mirtazapine for depression/anxiety. I stopped taking it because I didn't need it anymore and the drowsiness it caused was thwarting my attempts at meditation.

    I personally live with Chronic Fatigue Syndrome. I don't think the Mirtazapine caused it, rather I developed it after a viral infection, which seems to be a common cause. One thing I will recommend for sleep is a weighted blanket, if you have yet to try that. Try to get one that's roughly (or slightly more than) 10% of your body weight. I used to sleep like absolute shit, but now I sleep like a baby almost every night.

  11. 2 weeks ago
    Anonymous

    My opinion is that anything that reduces the effect of psychedelics can have a negative effect on your spiritual sense. I only take drugs that are basically for mind altering adventures.

  12. 2 weeks ago
    Anonymous

    There's trade offs. Always. I would highly recommend a more natural solution, like diet, exercise, sleep hygiene, routine, and taking your vitamins. Chemical interface has at best temporary gains, at worst addiction and making things way worse. Anything that can cure or suppress symptoms of one condition will also do so at the expense of something else. So best case scenario is you're low key poisoning yourself for a little extra sleep that'll only last a few months before your hormones readjust to the new outside stimulus and you now have a chemical lobotomy, physical addiction to ssris, worse sleep, and liver failure.

Your email address will not be published. Required fields are marked *